# SDR 99ZZZM649

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 9001 - SFO - FORWARD RIGHT PORTION OF ZONE 'A' EMERGENCY LIGHTS FLOOR AISLE INOPERATIVE.  ISOLATED SHORT CIRCUIT EMERGENCY (FLOOR AISLE) LIGHTS OPERATION CHECKS NORMAL.  (M)
